# SDR QXEA2009091700685

- Difficulty date: September 13, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,872 hours, 21,529 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR716110350A
- Part serial: 4689709A03066
- Condition: Malfunctioned
- Location: Vhf System
- Part time: 5,079 hours, 5,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA- IN FLIGHT HAD RADIO BLEED OVER WHILE TRANSMITTING ON COMM 1 FREQ. 120.400 & 133.650 AND LISTENING COMM 2 132.000. ALSO IN FLIGHT ANY TIME A TRANSMISSION OCCURED THERE WAS SCRATCHY RECEPTION. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED & REPLACED NR 1 & 2 VHF TRANSCIEVERS REF AMM TASK 23-11-01-000-801 & 23-11-01-400-801 PERFORMED OPERATIONAL TEST OF THE VHF COMMUNICATION SYSTEM TRANSMISSION & RECEPTION CLEAR REF AMM TASK# 23-11-00-710-801 OPS TEST GOOD PER AMM TASK. RETURNED TO SERVICE.
